# SDR QXEA2015112300610

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 11,398 hours, 11,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo  Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR WARNING WHILE CLIMBING THROUGH 11,000 FT.  RETURNED TO DEPARTURE.  DESCENDING THROUGH 5000 FT, PRESSURIZATION DROPPED.  ON ARRIVAL, AFT BAGGAGE DOOR HANDLE WAS EXTENDED.  INSPECTED DOOR HANDLE LOCK, MACHANISM, NO DEFECTS NOTED.  ACCOMPLISHED AFT BAGGAGE DOOR, OPS TEST IAW AMM 52-31-00-710-801, DOOR OPS NORMAL, NO DEFECTS NOTED.  RETURNED TO SERVICE.
